background image

HomeHealthCough, Cold & FluCold RemediesDay & Night Nurse Cold & Flu Relief Capsules 24s

Day & Night Nurse Cold & Flu Relief Capsules 24s

Double tap to zoom in
Day & Night Nurse Cold & Flu Relief Capsules 24s
Day & Night Nurse Cold & Flu Relief Capsules 24s
Day & Night Nurse Cold & Flu Relief Capsules 24s
Day & Night Nurse Cold & Flu Relief Capsules 24s
Day & Night Nurse provides unbeatable strength for 24-hour cold and flu relief.
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

£8.49 each 35.38p each

0 Reviews
Check store availability

Product Information

Day & Night Nurse provides unbeatable strength for 24-hour cold and flu relief.

Features

Day ; Night Nurse® Capsules unbeatable strength for 24 hour cold and flu relief. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules. Day-time capsules provide relief from the major symptoms of colds and flu without causing drowsiness. Night-time capsules also relieve cold and flu symptoms to help you get a good night's sleep to wake feeling better. * Refers to having capsules for use in the day and night. Taken during the day, Day Nurse® offers non-drowsy multi-symptom relief, including: - Headache - Aches and Pains - Sore Throat - Blocked nose - Runny nose - Shivers - Tickly cough Then, taken before bedtime Night Nurse® helps relieve: - Headache - Aches and Pains - Sore Throat - Fever - Runny nose - Shivers - Tickly cough

Warning or Restrictions

WARNING: DO NOT EXCEED THE STATED DOSE Immediate medical advice should be sought in the event of an overdose, even if you feel well. WARNING Night-time capsules only: This medicine may make you feel sleepy. If this happens do not use tools or machines. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Do not drink alcohol. Do not take: If you are pregnant or breast-feeding. With other flu, cold or decongestant products. For more than 3 days. If you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems. Contains paracetamol.. Do not take with any other paracetamol-containing products. Consult your doctor: Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines. If symptoms persist consult your doctor.

Product Specification

18 yellow/orange (day-time) capsules each containing: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg. Also includes colour E 129 - see leaflet for further information. 6 green/white (night-time) capsules each containing: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Height (9.8) Width (7.5) Depth (3)

Product code: 915264

Product Uses

Please read the enclosed leaflet carefully before taking these capsules DAYTIME Dosage: to be taken with a drink of water every four hours, up to a maximum of 3 doses during the day, if needed. Adults aged 16 years and over: Two yellow/orange capsules. NIGHT-TIME Dosage: to be taken with a drink of water at bedtime. Adults aged 16 years and over: Two green/white capsules. Do not give to children under 16 years of age.